# SDR SWAA2025101524601

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,045 hours, 39,023 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Abnormal
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXCESSIVE NOSE WHEEL SHIMMY ON TAKE OFF ROLL.  DIFFICULT TIME TRACKING RUNWAY CENTERLINE.   TAKE OFF REJECTED.  CREW REPORTED REJECTED T/O BETWEEN 90-100 KTS.   PERFORMED INSPECTION OF NLG IAW AMM 09-11-00.  NO DEFECTS NOTED.   PERFORMED NLG STEERING ADJUSTMENT CHECK, ALL CHECKS GOOD IAW AMM 32-51-00.   PERFORMED INSPECTION OF RUDDER PEDAL INTERCONNECT INPUT ROD IAW AMM 32-51-00. NO DEFECTS NOTED.   REMOVED AND REPLACED NOSE WHEEL TIRES IAW AMM 32-45-21.   REMOVED AND REPLACED NR 1 ENGINE HYD PUMP, AND PERFORMED ALL OPS & LEAK CHECKS,  CHECKS GOOD IAW AMM 29-11-11 ON NON-ROUTINE TTG8Q015QTHW.   PERFORMED TAXI OF ACFT & NO ABNORMAL NOSE WHEEL SHIMMY NOTED IAW AMM 09-20-00.
